# SDR KBM2004F00160

- Difficulty date: July 21, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 507
- Condition: Seized
- Location: Air Conditioner
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C COMPRESSOR AND PULLEY BEARING SEIZED.  REPLACED COMPRESSOR ASSY AND BELT.
